Homology, Homotopy and Applications
Volume 12 (2010)
On the Wu invariants for immersions of a graph into the plane
Pages: 45 – 60
We give an explicit calculation of the Wu invariants for immersions of a finite graph into the plane and classify all generic immersions of a graph into the plane up to regular homotopy by the Wu invariant. This result is a generalization of the fact that two plane curves are regularly homotopic if and only if they have the same rotation number.
immersion; graph; Wu invariant
2010 Mathematics Subject Classification
Published 1 January 2010